Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"On Stable Reconstruction of the Impact in the System of Ordinary Differential Equations"
written by Andrei Y. Vdovin, Svetlana S. Rubleva,
published by Applied Mathematics, Vol.1 No.2, 2010
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top